# SDR SWAA2016112910028

- Difficulty date: November 24, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 39,520 hours, 23,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT DOOR LOWER LT EMERGENCY EXIT LIGHT LENS COVER MISSING.  R&R COVER PER MM.
